About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 820162, 7 pages
http://dx.doi.org/10.1155/2014/820162
Research Article

Solving the Caputo Fractional Reaction-Diffusion Equation on GPU

1School of Computer Science, National University of Defense Technology, Changsha 410073, China
2Science and Technology on Space Physics Laboratory, Beijing 100076, China
3College of Aerospace Science and Engineering, National University of Defense Technology, Changsha 410073, China
4Department of Engineering Science, University of Oxford, Oxford OX2 0ES, UK

Received 1 April 2014; Accepted 27 May 2014; Published 17 June 2014

Academic Editor: Dorian Popa

Copyright © 2014 Jie Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Huang and F. Liu, “The time fractional diffusion equation and the advection-dispersion equation,” The ANZIAM Journal, vol. 46, no. 3, pp. 317–330, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Chen and X. Jiang, “Analytical solutions to time-fractional partial differential equations in a two-dimensional multilayer annulus,” Physica A: Statistical Mechanics and Its Applications, vol. 391, no. 15, pp. 3865–3874, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. K. Pandey, O. P. Singh, and V. K. Baranwal, “An analytic algorithm for the space-time fractional advection-dispersion equation,” Computer Physics Communications, vol. 182, no. 5, pp. 1134–1144, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. W. Ibrahim, “Ulam-hyers stability for cauchy fractional differential equation in the unit disk,” Abstract and Applied Analysis, vol. 2012, Article ID 613270, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Brzdęk, N. Brillouët-Belluot, K. Ciepliński, and B. Xu, “Ulam's type stability,” Abstract and Applied Analysis, vol. 2012, Article ID 329702, 2 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. Brillouët-Belluot, J. Brzdk, and K. Ciepliński, “On some recent developments in ulam's type stability,” Abstract and Applied Analysis, vol. 2012, Article ID 716936, 41 pages, 2012. View at Publisher · View at Google Scholar
  7. Q. Liu, F. Liu, I. Turner, and V. Anh, “Numerical simulation for the 3D seepage flow with fractional derivatives in porous media,” IMA Journal of Applied Mathematics, vol. 74, no. 2, pp. 201–229, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Ashyralyev and Z. Cakir, “On the numerical solution of fractional parabolic partial differential equations with the dirichlet condition,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 696179, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Ashyralyev and F. Dal, “Finite difference and iteration methods for fractional hyperbolic partial differential equations with the neumann condition,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 434976, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. Li, F. Zeng, and F. Liu, “Spectral approximations to the fractional integral and derivative,” Fractional Calculus and Applied Analysis, vol. 15, no. 3, pp. 383–406, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. H. Chen, “An implicit approximation for the caputo fractional reaction-dispersion equation,” Journal of Xiamen University (Natural Science), vol. 46, no. 5, pp. 616–619, 2007 (Chinese). View at Zentralblatt MATH · View at MathSciNet
  12. B. I. Henry and S. L. Wearne, “Fractional reaction-diffusion,” Physica A: Statistical Mechanics and Its Applications, vol. 276, no. 3-4, pp. 448–455, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  13. V. Gafiychuk, B. Datsko, and V. Meleshko, “Mathematical modeling of time fractional reaction-diffusion systems,” Journal of Computational and Applied Mathematics, vol. 220, no. 1-2, pp. 215–225, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. J. Haubold, A. M. Mathai, and R. K. Saxena, “Further solutions of fractional reaction-diffusion equations in terms of the h-function,” Journal of Computational and Applied Mathematics, vol. 235, no. 5, pp. 1311–1316, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Z. Rida, A. M. A. El-Sayed, and A. A. M. Arafa, “On the solutions of time-fractional reaction-diffusion equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 12, pp. 3847–3854, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. K. Saxena, A. M. Mathai, and H. J. Haubold, “Solution of generalized fractional reaction-diffusion equations,” Astrophysics and Space Science, vol. 305, no. 3, pp. 305–313, 2006. View at Publisher · View at Google Scholar · View at Scopus
  17. S. J. Pennycook, S. D. Hammond, G. R. Mudalige, S. A. Wright, and S. A. Jarvis, “On the acceleration of wavefront applications using distributed many-core architectures,” The Computer Journal, vol. 55, no. 2, pp. 138–153, 2012. View at Publisher · View at Google Scholar · View at Scopus
  18. Z. Mo, A. Zhang, X. Cao et al., “Jasmin: a parallel software infrastructure for scientific computing,” Frontiers of Computer Science in China, vol. 4, no. 4, pp. 480–488, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. R. Zhang, “A three-stage optimization algorithm for the stochastic parallel machine scheduling problem with adjustable production rates,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 280560, 15 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. X.-J. Yang, X.-K. Liao, K. Lu, Q.-F. Hu, J.-Q. Song, and J.-S. Su, “The TianHe-1A supercomputer: its hardware and software,” Journal of Computer Science and Technology, vol. 26, no. 3, pp. 344–351, 2011. View at Publisher · View at Google Scholar · View at Scopus
  21. Y.-X. Wang, L.-L. Zhang, W. Liu et al., “Efficient parallel implementation of large scale 3D structured grid CFD applications on the Tianhe-1A supercomputer,” Computers and Fluids, vol. 80, pp. 244–250, 2013. View at Publisher · View at Google Scholar · View at Scopus
  22. C. Xu, X. Deng, L. Zhang et al., “Parallelizing a high-order CFD software for 3D, multi-block, structural grids on the TianHe-1A supercomputer,” in Supercomputing, J. Kunkel, T. Ludwig, and H. Meuer, Eds., vol. 7905 of Lecture Notes in Computer Science, pp. 26–39, Springer, Heidelberg, Germany, 2013.
  23. NVIDIA Corporation, CUDA Programming Guide Version 3.1, 2010.
  24. C. Gong, J. Liu, L. Chi, H. Huang, J. Fang, and Z. Gong, “GPU accelerated simulations of 3D deterministic particle transport using discrete ordinates method,” Journal of Computational Physics, vol. 230, no. 15, pp. 6010–6022, 2011. View at Publisher · View at Google Scholar · View at Scopus
  25. C. Gong, J. Liu, H. Huang, and Z. Gong, “Particle transport with unstructured grid on GPU,” Computer Physics Communications, vol. 183, no. 3, pp. 588–593, 2012. View at Publisher · View at Google Scholar · View at Scopus
  26. Q. Wu, C. Yang, T. Tang, and L. Xiao, “Exploiting hierarchy parallelism for molecular dynamics on a petascale heterogeneous system,” Journal of Parallel and Distributed Computing, vol. 73, no. 12, pp. 1592–1604, 2013.
  27. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  28. Y. Xu and Z. He, “The short memory principle for solving abel differential equation of fractional order,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4796–4805, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. C. Gong, W. Bao, and G. Tang, “A parallel algorithm for the Riesz fractional reaction-diffusion equation with explicit finite difference method,” Fractional Calculus and Applied Analysis, vol. 16, no. 3, pp. 654–669, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  30. K. Diethelm, “An efficient parallel algorithm for the numerical solution of fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 14, no. 3, pp. 475–490, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. C. Gong, W. Bao, G. Tang, B. Yang, and J. Liu, “An efficient parallel solution for Caputo fractional reaction-diffusion equation,” The Journal of Supercomputing, 2014. View at Publisher · View at Google Scholar
  32. C. Gong, W. Bao, G. Tang, Y. Jiang, and J. Liu, “A parallel algorithm for the two dimensional time fractional diffusion equation with implicit difference method,” The Scientific World Journal, vol. 2014, Article ID 219580, 8 pages, 2014. View at Publisher · View at Google Scholar
  33. C. Gong, W. Bao, G. Tang, Y. Jiang, and J. Liu, “A domain decomposition method for time fractional reaction-diffusion equation,” The Scientific World Journal, vol. 2014, Article ID 681707, 5 pages, 2014. View at Publisher · View at Google Scholar
  34. S. Williams, L. Oliker, R. Vuduc, J. Shalf, K. Yelick, and J. Demmel, “Optimization of sparse matrix-vector multiplication on emerging multicore platforms,” Parallel Computing, vol. 35, no. 3, pp. 178–194, 2009. View at Publisher · View at Google Scholar · View at Scopus
  35. A. Fošner, “On the generalized Hyers-Ulam stability of module left (m,n)-derivations,” Aequationes Mathematicae, vol. 84, no. 1-2, pp. 91–98, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  36. D. Popa, “Hyers-Ulam stability of the linear recurrence with constant coefficients,” Advances in Difference Equations, no. 2, pp. 101–107, 2005. View at Zentralblatt MATH · View at MathSciNet
  37. R. P. Agarwal, B. Xu, and W. Zhang, “Stability of functional equations in single variable,” Journal of Mathematical Analysis and Applications, vol. 288, no. 2, pp. 852–869, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet